# SDR SWAA050583

- Difficulty date: February 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 17,739 hours, 9,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR LATCH OUT OF ADJUST.  ADJUSTED R1 DOOR EVAC SLIDE GIRT BAR LATCH PER MM.
